Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Eventual extensions of finite codes


Author: Mike Boyle
Journal: Proc. Amer. Math. Soc. 104 (1988), 965-972
MSC: Primary 28D20; Secondary 54H20, 58F11
MathSciNet review: 964880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ S$ and $ T$ are shift equivalent mixing shifts of finite type, and $ f$ is a conjugacy from a subsystem of $ S$ to a subsystem of $ T$. Then for any sufficiently large $ n$, $ f$ extends to a conjugacy of $ {S^n}$ and $ {T^n}$. A consequence of the proof is a fortified version of Wagoner's Stable FOG Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D20, 54H20, 58F11

Retrieve articles in all journals with MSC: 28D20, 54H20, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964880-8
PII: S 0002-9939(1988)0964880-8
Article copyright: © Copyright 1988 American Mathematical Society